# SDR MALA030495

- Difficulty date: November 6, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 006WS00
- Part serial: 1584
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3177, LEFT BLEED LEAK LIGHT ILLUMINATED.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED WEU P/N ON OFF 006WS00,S/N ON 1576, S/N OFF 1584, IAW SAAB MM 31-50-05-4.  CHECKS GOOD REF 409CARD 215389, SEE CONTINUATION CARD 067901 FOR FURTHER DETAILS.
